It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • Temazepam



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-17-2002, 01:36 PM   #1
    FuzzB
    Senior Member
     
    Join Date: May 2002
    Posts: 228
    FuzzB HB User
    Post Temazepam

    Hi,

    I am new to this particular board. I have been taking Paxil for over a year, and I have also been taking 2 x 10mg of temazepam at night for about the same length of time.

    I know that docs are not really supposed to prescribe temazepam for longer term use. I'm not sure whether I am addicted, as on good days (I haven't been having many of those recently ) I don't take any temazepam.

    On really bad days, though, I sometimes take more than the recommended dose, although I very rarely take more than 3 a day.

    The psych who I see every 3 months is aware that I take the temazepam, and he isn't too happy about it, but says that it's not so bad if I don't take it every day. I have depression and severe anxiety.

    I am writing this because I want to stop taking the temazepam, or at least cut down.

    I'm concerned about having this addiction, and I hope that this post is appropriate for this forum.

    I would very much appreciate any support or input.

    Thanks,
    Fuzzy

     
    Sponsors Lightbulb
       
    Old 08-18-2002, 03:05 PM   #2
    Aster
    Inactive
     
    Join Date: Feb 2002
    Posts: 155
    Aster HB User
    Post

    Fuzzy, good for you on wanting to cut down on the
    Restoril. Why not ask your doc for the pills in the
    lowest dose available? Then you could try taking just
    one as often as possible like every 2 or 3 days.
    I'm doing that with Xanax. I'm taking a lot less milligrams than I have in 17 years and am a LOT less anxious and nervous .
    Good luck.

    ------------------
    Aster

     
    Old 08-19-2002, 08:30 AM   #3
    FuzzB
    Senior Member
     
    Join Date: May 2002
    Posts: 228
    FuzzB HB User
    Post

    Hi Aster,

    Thanks for your support. Yes, that's a good idea. I have been having a bad few weeks, and have been taking more Restoril (temazepam). Hopefully things are on the up now, and I will try to start cutting down very gradually.

    I'm glad that your anxiety is getting better, and congratulations on cutting down on the Xanax http://www.healthboards.com/ubb/grad.gif

    Take care,
    Fuzzy

     
    Old 08-20-2002, 06:04 AM   #4
    rebecarooni
    Veteran
     
    rebecarooni's Avatar
     
    Join Date: Apr 2002
    Location: north conway new hampshire, USA
    Posts: 338
    rebecarooni HB User
    Post

    Hi Fuzzy. Fancy meeting you here. Take things one at a time. Get back to where you are feeling better in regards to your depression and then maybe re-evaluate your use of the temazapam. If you are having a particularly hard time with the depression, it is good to be aware of the the possibility of addiction but (especially with the anxiety) try not to dwell as it will make the anxiety worse I would imagine. And I am sure that our friends on the other board would be equally supportive.
    ((((((((((((((Fuzzy))))))))))))))
    __________________
    If you see me let me know because I have been looking for myself all day.

     
    Old 08-20-2002, 03:32 PM   #5
    FuzzB
    Senior Member
     
    Join Date: May 2002
    Posts: 228
    FuzzB HB User
    Post

    Hey Rebecarooni,

    Thanks for the reply and the advice! I have been having a hard time lately... I wasn't sure which board to post this on

    Hugs
    Fuzzy

    Edited for typos http://www.healthboards.com/ubb/dizzy.gif

    [This message has been edited by Fuzzy Bear (edited 08-20-2002).]

     
    Old 08-21-2002, 11:12 AM   #6
    rebecarooni
    Veteran
     
    rebecarooni's Avatar
     
    Join Date: Apr 2002
    Location: north conway new hampshire, USA
    Posts: 338
    rebecarooni HB User
    Post

    I am sure both boards are appropriate. And you're loved in either spot. Hope you are feeling better today.
    Reb
    __________________
    If you see me let me know because I have been looking for myself all day.

     
    Old 08-22-2002, 07:13 AM   #7
    FuzzB
    Senior Member
     
    Join Date: May 2002
    Posts: 228
    FuzzB HB User
    Smile

    Thanks Reb I am feeling a bit better today... Hope you're doing well Fuzzy http://www.healthboards.com/ubb/dizzy.gif

     
    Old 08-26-2002, 01:21 PM   #8
    FuzzB
    Senior Member
     
    Join Date: May 2002
    Posts: 228
    FuzzB HB User
    Post

    Thanks Ginli

     
    Old 08-30-2002, 08:18 AM   #9
    mel333
    Senior Veteran
    (female)
     
    mel333's Avatar
     
    Join Date: Jul 2001
    Location: australia
    Posts: 616
    mel333 HB User
    Post

    Hi,
    I am also addicted to temazepam and trying to taper off. I have been taking it for 7 years so it is hard to cut back. I am doing it really slow but hopefully will get there eventually! I wish I had never started it! Good luck with it,
    Mel
    __________________
    23rd July 03, ADR c5/6
    Also disc bulges c3/4 and 6/7. Numerous facet and nerve blocks along with extensive conservative treatment prior to surgery.

     
    Old 08-31-2002, 04:45 PM   #10
    Aster
    Inactive
     
    Join Date: Feb 2002
    Posts: 155
    Aster HB User
    Post

    This is so scary. I've been reading on the net that benzos are so addictive that , even if you just taper off of them, you can have bad effects for YEARS. I had no idea. Also if tapering, you can easily have panic attacks, anxiety and worse insomnia. It sounds like, if we try and do the right thing and either stop or taper off we'll have h**l to pay. I've just started dreading bedtime and for good reason: if I take nothing I won't sleep. If I take a tiny bit I may not sleep but if I take a full dose I'm exacerbating the addiction. It is so depressing that I'm developing sugar cravings now.
    I feel guilt. Shame. Disgust. Constant worry about my future w/this. WHO CAN TRAVEL AND ENJOY LIFE LIKE THIS?? I AM MESSED UP. And my husband sleeps like a baby. He never has taken a benzo. My ex got this all started decades ago. He had pills and would tell me "if you're uptight just bite off a corner." I should have bitten off the corner of something else. Now I know why famous people go to the Betty Ford center. They think they're invulnerable to addiction so they mix alcohol WITH benzos to get a Real buzz. Only you guys understand all of this nightmare (or care) and know that we are NOT bad people; we're sick, in a sense, and can't tell anyone but each other.
    xxoo to all of you.

    ------------------
    Aster

     
    Old 11-02-2002, 09:10 PM   #11
    Kokopelli
    Veteran
     
    Kokopelli's Avatar
     
    Join Date: Apr 2002
    Location: Williams, Az.usa
    Posts: 374
    Kokopelli HB User
    Post

    Fuzzy,

    The problems you are having sounds like davids with the addiction.. he is taking so many different things that he is in a progressed stage of addiction. Which as you know by reading my posts elsewhere really henders the other health problems. For those of you reading this and don't know me I have a schitzophrenic Brother who is addicted to so many things.. it's hard to see what he does to himself David now has kidney failure from all the cough syrup he has drank sometimes bottles at a time.. what lies ahead for david is possible kidney dialasis 24/7 .. he has done that much damage. I don't mean to pop in here and frighten anyone but it's a tragedy and I am hoping only to help. Only you can help thy self first then others who care about you can help you along in support I am sure you are all aware of this already .. hugs to you all

    Koko
    __________________
    Koko

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Temazepam 15mg FearUntilClear Sleep Disorders 5 12-12-2008 12:32 PM
    How Similar is Temazepam to Diazapam deb58 Addiction & Recovery 2 11-04-2007 08:31 AM
    Temazepam and tizanidine numbing hands Reflex Sympathetic Dystrophy (RSD) (CRPS) 7 10-02-2007 07:21 PM
    Temazepam warnings! dinel Sleep Disorders 1 10-24-2002 12:20 PM
    addicted to temazepam etc. mel333 Sleep Disorders 0 06-14-2002 07:28 AM
    temazepam 30 mg cpvon Sleep Disorders 1 08-27-2001 03:56 AM
    sleep deprieved addicted to temazepam mel333 Sleep Disorders 2 08-19-2001 07:46 AM
    Temazepam with PLMD NIX70chs Sleep Disorders 1 04-27-2001 10:15 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:29 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!